MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE PLUS SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE PLUS SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0057570
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was returned for evaluation.Visual evaluation of the subject product found a hair inside of the sealed product packaging.The hair was removed and had characteristics indicating the foreign body is likely a human hair.Root cause is identified as manufacturing related, as the hair would have been introduced at the time of packaging.This is the first report of a foreign material for the subject lot of (b)(4) units manufactured in june of 2019.
 
Event or Problem Description
It was reported that before opening the simpulse varicare irrigator package, foreign material like hair was noted inside of the sealed package.The package was not opened and another device was used to complete the procedure.There was no patient involvement.

Brand Name
SIMPULSE PLUS SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9527235
Report Number1213643-2019-12529
Device Sequence Number398948
Product Code FQH
UDI-Device Identifier00801741065255
UDI-Public(01)00801741065255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Catalogue Number0057570
Device Lot NumberJUDSF439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1